MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT
Model Number BIFURCATED STENT GRAFT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted."device iteration is afx2.".
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent to treat an abdominal aortic aneurysm (aaa).Approximately (1) month post initial procedure at the 1 month follow up ct patient presented with what appeared to be a type 3a endoleak.Physician elected to treat with a infrarenal stent to resolve the leak.Reportedly, intervention went well and patient is doing great.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the event of the type 3a endoleak of the bifurcated stent graft and proximal extension.An attempt was made to obtain medical records but was denied as patient authorization is needed.Procedure related harms, device, user, or anatomy relatedness of this event could not be determined.The final patient status was reported to be doing well post secondary endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9253858
Report Number2031527-2019-00479
Device Sequence Number2172341
Product Code MIH
UDI-Device Identifier00818009015068
UDI-Public(01)00818009015068(17)200122
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2020
Device Model NumberBIFURCATED STENT GRAFT
Device Lot Number2041887004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL, LOT# 2272648007; VELA SUPRARENAL, LOT#2245320004
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR